# SDR SWAA2023080174804

- Difficulty date: July 3, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N8544Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36926
- Aircraft time: 19,891 hours, 9,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT. TRANSITION ANGLE HAS CORROSION AROUND FASTENER HOLE BS727E<[01] REMOVED LIGHT SURFACE CORROSION AFT CARGO R/H TRANSITION ANGLE FROM STA. 727E PER SRM 51-10-02; FOUND TO BE OUT OF LIMITS. MATERIAL REMOVED .005 AND REMAINING THICKNESS .035 PER SRM 53-00-53-1A-2.;[02] FOR COMPANY CONVENIENCE R/H TRANSITION ANGLE TO BE REPAIR FROM STATION 727+4 TO 767.;[03] VERIFIED C/A # 1 : (TECHNICIAN); 06-JUL-2023 20:40 UTC REMOVED LIGHT SURFACE CORROSION AFT CARGO R/H TRANSITION ANGLE FROM STA. 727E PER SRM 51-10-02; FOUND TO BE OUT OF LIMITS. MATERIAL REMOVED .005 AND REMAINING THICKNESS .035 PER SRM 53-00-53-1A-2.;[04] VERIFIED C/A # 2 : (TECHNICIAN); 06-JUL-2023 22:48 UTC FOR COMPANY CONVENIENCE R/H TRANSITION ANGLE TO BE REPAIR FROM STATION 727+4 TO 767.;[05] LOCATED AND DRILLED AND COUNTERSUNK NEW -52 TRANSITION ANGLE FROM STA 727+4 - 767 PER SRM 51-40-05 AND SRM 51-40-08. TREATED AND PRIMED PER SRM 51-20-01 AND SOPM 20-41-02;[06] CW;[07] INSTALLED NEW -52 TRANSITION ANGLE FROM STA. 727+4 - 767 PER SRM 51-40-02;[08] CW
